# SDR SWAA2024020838386

- Difficulty date: January 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE; FLOOR STRUCTURE 'Z CHANNEL' AROUND HOLES HAS EVIDENCE CORROSION BETWEEN STA 787 TO STA 807. WL 155;5; RBL-21.<[01] CLEANED AREA AT AFT CARGO COMPT R/H SIDE FLOOR SUPPORT BETWEEN STA 787 TO STA 807 RBL 21 WL 155.5;NO CORROSION NOTED PER REF AMM 25-52-00-100-801.;[02] VERIFIED STEP:1
